Crossref Citations
This Book has been
cited by the following publications. This list is generated based on data provided by Crossref.
Herzog, J�rgen
1992.
On two-dimensional quasihomogeneous isolated singularities, II.
Archiv der Mathematik,
Vol. 59,
Issue. 6,
p.
556.
Cipu, Mihai
Herzog, Jürgen
and
Popescu, Dorin
1994.
Indecomposable generalized Cohen-Macaulay modules.
Transactions of the American Mathematical Society,
Vol. 342,
Issue. 1,
p.
107.
Huneke, Craig
and
Wiegand, Roger
1994.
Tensor products of modules and the rigidity of Tor.
Mathematische Annalen,
Vol. 299,
Issue. 1,
p.
449.
Shida, Akira
1995.
On indices of local rings along local homomorphisms.
Communications in Algebra,
Vol. 23,
Issue. 12,
p.
4535.
Kato, Kiriko
1995.
Vanishing of free summands in cohen-macaulay approximations.
Communications in Algebra,
Vol. 23,
Issue. 7,
p.
2697.
Cimen, Nuri
Wiegand, Roger
and
Wiegand, Sylvia
1995.
Abelian Groups and Modules.
p.
95.
Pfister, Gerhard
and
Popescu, Dorin
1996.
Deformations of maximal Cohen-Macaulay modules.
Mathematische Zeitschrift,
Vol. 223,
Issue. 2,
p.
309.
Pfister, Gerhard
and
Popescu, Dorin
1996.
Deformations of maximal Cohen-Macaulay modules.
Mathematische Zeitschrift,
Vol. 223,
Issue. 1,
p.
309.
Blache, Raimund
1996.
Chern classes and Hirzebruch-Riemann-Roch theorem for coherent sheaves on complex-projective orbifolds with isolated singularities.
Mathematische Zeitschrift,
Vol. 222,
Issue. 1,
p.
7.
Yoshino, Yuji
1998.
Tensor products of matrix factorizations.
Nagoya Mathematical Journal,
Vol. 152,
Issue. ,
p.
39.
Yoshino, Yuji
1999.
Modules with null delta invariants.
Communications in Algebra,
Vol. 27,
Issue. 8,
p.
3781.
Nishida, Koji
2000.
Hilbert-Samuel function and Grothendieck group.
Proceedings of the Edinburgh Mathematical Society,
Vol. 43,
Issue. 1,
p.
73.
Simson, Daniel
2000.
A reduced Tits quadratic form and tameness of three-partite subamalgams of tiled orders.
Transactions of the American Mathematical Society,
Vol. 352,
Issue. 10,
p.
4843.
O'Carroll, Liam
and
Popescu, Dorin
2000.
On a theorem of Knörrer concerning Cohen–Macaulay modules.
Journal of Pure and Applied Algebra,
Vol. 152,
Issue. 1-3,
p.
293.
Enochs, Edgar E.
and
López-Ramos, J. A.
2001.
GRADED MATLIS DUALITY AND APPLICATIONS TO COVERS.
Quaestiones Mathematicae,
Vol. 24,
Issue. 4,
p.
555.
Yoshino, Yuji
2001.
International Symposium on Ring Theory.
p.
421.
Popescu, Dorin
2001.
Algebra — Representation Theory.
p.
249.
YOKOYAMA, Mutsumi
2002.
Stability of Cubic 3-folds.
Tokyo Journal of Mathematics,
Vol. 25,
Issue. 1,
Leuschke, Graham J.
2002.
Mixed characteristic hypersurfaces of finite Cohen–Macaulay type.
Journal of Pure and Applied Algebra,
Vol. 167,
Issue. 2-3,
p.
225.
Keet, Arnold
2002.
DECOMPOSITION OF A HIGHER DEGREE FORM.
Communications in Algebra,
Vol. 30,
Issue. 10,
p.
4945.